Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Did New Nardil make sleep twitches worse than Old?

Posted by sdb on February 28, 2006, at 17:13:34

In reply to Re: Did New Nardil make sleep twitches worse than Old? Michael Bell, posted by gardenergirl on February 28, 2006, at 15:32:59

>>I get myoclonic jerks and REM rebound whenever >>I lower the dose, but not when my dose is >>consistent.

You will probably have myoclonic jerks if you dont take the dosage regularly or if you try to wean off the drug.

~sdb


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sdb thread:614119
URL: http://www.dr-bob.org/babble/20060227/msgs/614365.html